# SDR SWAA2016091255708

- Difficulty date: September 8, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 39,275 hours, 23,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING DOOR EMERGENCY EXIT SIGN MISSING.  R & R SIGN ASSEMBLY IAW MM.
